Removable singularities in Yang-Mills fields. (English) Zbl 0416.35026


35J60 Nonlinear elliptic equations
35Q99 Partial differential equations of mathematical physics and other areas of application
81T08 Constructive quantum field theory
Full Text: DOI


[1] M. F. Atiyah, N. J. Hitchin, and I. M. Singer, Self-duality in four-dimensional Riemannian geometry, Proc. Roy. Soc. London Ser. A 362 (1978), no. 1711, 425 – 461. · Zbl 0389.53011
[2] Jean-Pierre Bourguignon, H. Blaine Lawson, and James Simons, Stability and gap phenomena for Yang-Mills fields, Proc. Nat. Acad. Sci. U.S.A. 76 (1979), no. 4, 1550 – 1553. · Zbl 0408.53023
[3] Charles B. Morrey Jr., Multiple integrals in the calculus of variations, Die Grundlehren der mathematischen Wissenschaften, Band 130, Springer-Verlag New York, Inc., New York, 1966. · Zbl 0142.38701
[4] J. Sacks and K. Uhlenbeck, The existence of minimal immersions of two-spheres, Bull. Amer. Math. Soc. 83 (1977), no. 5, 1033 – 1036. · Zbl 0375.49016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.